# SDR DALA2021030101162

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 79,517 hours, 15,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1810 L2 DOOR SLIDE INDICATOR INOPERATIVE. MAINTENANCE REPLACED L2 DOOR SLIDE ARM LIGHT ASSEMBLY. (LP 1740165)
